Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 125, Number 2

All articles in this issue are freely accessible.

Geometry of immersions. II
E. A. Feldman.
Trans. Amer. Math. Soc. 125 (1966), 181-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200932
$P^{p}$-conjecture for locally compact groups. I
M. Rajagopalan.
Trans. Amer. Math. Soc. 125 (1966), 216-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201991
On maximal congruences and finite semisimple semigroups
Robert H. Oehmke.
Trans. Amer. Math. Soc. 125 (1966), 223-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0202880
A sufficient condition for conjugacy of metric automorphisms
N. F. G. Martin.
Trans. Amer. Math. Soc. 125 (1966), 238-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200411
Operators and harmonic analysis on the sphere
Charles F. Dunkl.
Trans. Amer. Math. Soc. 125 (1966), 250-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203371
Noncommutative Markov processes
John de Pillis.
Trans. Amer. Math. Soc. 125 (1966), 264-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206730
Central automorphisms of a finite$p$-group
Albert D. Otto.
Trans. Amer. Math. Soc. 125 (1966), 280-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204523
Indecomposable representations of groups with a cyclic Sylow subgroup
G. J. Janusz.
Trans. Amer. Math. Soc. 125 (1966), 288-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201528
Pointwise ergodic theorems
M. A. Akcoglu.
Trans. Amer. Math. Soc. 125 (1966), 296-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230876
Connexions in differential geometry of higher order
William F. Pohl.
Trans. Amer. Math. Soc. 125 (1966), 310-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203628
The uniqueness of solutions of the heat equation in an infinite strip
Victor L. Shapiro.
Trans. Amer. Math. Soc. 125 (1966), 326-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0201847